# SDR IPXA2019021238904

- Difficulty date: February 10, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 84,448 hours, 14,032 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 1 "ENG 3 FADEC MAINT" ALERT DISPLAYED AFTER TAKE OFF. FOUND FAULT CODE 351-21 2.5 BLD POSITION IN NR 3 ENG EEC FAULT HISTORY. INSPECTED 2.5 BLEED CLEVIS ROD END AND BELL CRANK AND PIVOT PIN. NO FAULTS FOUND T/S PER FRM/FIM 73-21-00-101 CLEARED FAULT HISTORY AND PERFORMED GROUND RUN AT 1.3 EPR MSG DID NOT RETURN. SYSTEM OK FOR SERVICE.
